We show that discrete distributions on the d-dimensional non-negative integer lattice can be approximated arbitrarily well via the marginals of stationary distributions for various classes of stochastic chemical reaction networks. We begin by providing a class of detailed balanced networks and prove that they can approximate any discrete distribution to any desired accuracy. However, these detailed balanced constructions rely on the ability to initialize a system precisely, and are therefore susceptible to perturbations in the initial conditions. We therefore provide another construction based on the ability to approximate point mass distributions and prove that this construction is capable of approximating arbitrary discrete distributions for any choice of initial condition. In particular, the developed models are ergodic, so their limit distributions are robust to a finite number of perturbations over time in the counts of molecules.
Stochastic chemical reaction networks for robustly approximating arbitrary probability distributions / Cappelletti, D.; Ortiz-Munoz, A.; Anderson, D. F.; Winfree, E.. - In: THEORETICAL COMPUTER SCIENCE. - ISSN 0304-3975. - STAMPA. - 801(2020), pp. 64-95.
|Titolo:||Stochastic chemical reaction networks for robustly approximating arbitrary probability distributions|
|Data di pubblicazione:||2020|
|Digital Object Identifier (DOI):||http://dx.doi.org/10.1016/j.tcs.2019.08.013|
|Appare nelle tipologie:||1.1 Articolo in rivista|